Translator Disclaimer
February, 1981 A Limit Theorem for the Maximum of Autoregressive Processes with Uniform Marginal Distributions
Michael R. Chernick
Ann. Probab. 9(1): 145-149 (February, 1981). DOI: 10.1214/aop/1176994514

Abstract

A class of first-order autoregressive processes is given for which the extreme value limit theorems of Loynes and Leadbetter do not apply. A limit theorem is derived for these processes that depends on the parameter $r$, an integer greater than or equal to 2.

Citation

Download Citation

Michael R. Chernick. "A Limit Theorem for the Maximum of Autoregressive Processes with Uniform Marginal Distributions." Ann. Probab. 9 (1) 145 - 149, February, 1981. https://doi.org/10.1214/aop/1176994514

Information

Published: February, 1981
First available in Project Euclid: 19 April 2007

zbMATH: 0453.60026
MathSciNet: MR606803
Digital Object Identifier: 10.1214/aop/1176994514

Subjects:
Primary: 60F05
Secondary: 60G10, 62M05

Rights: Copyright © 1981 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.9 • No. 1 • February, 1981
Back to Top